# SDR AALA201709119006

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: D5211001000062
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT COME INTO THE VIEW "UNLOCKED" INDICATION WHEN PASSENGER/CREW DOOR 832 IS OPEN. PERFORMED LUBRICATION OF MECHANISM OF THE PASSENGER/CREW DOOR 832 AND UNLOCKED INDICATION COME INTO THE VIEW WHEN DOOR IS OPEN IAW AMM.
